# SDR WVER2018032224

- Difficulty date: March 22, 2018
- Submitted: March 22, 2018
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N905J
- Make and model: Cndair CL6002D24
- Aircraft serial: 15005
- Aircraft time: 35,496 hours, 28,591 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Transcowl
- Part number: CN6242001941
- Part serial: SB0231
- Condition: Cracked
- Location: Thrust Reverser
- Part time: 35,496 hours, 28,591 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND ENGINE UPPER TRANSCOWL HAS CRACK AT DOOR LATCH COAMING AND UPPER HAT CHANNEL MISSING.
